| Model Number |
15 |
| Medical Device Problem Code |
Device Sensing Problem (2917)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/12/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Stryker continues to investigate the reported failure and will submit a supplemental report on this event to the fda as provided by 21 cfr 803.56.Stryker contacted the customer to request additional information on the patient.Stryker requests patient information necessary for regulatory compliance, strictly adhering to hipaa's privacy rule.No response has been received from the customer.Patient fields in which information is not provided were intentionally left blank.
Event or Problem Description
The customer contacted stryker to report that their device's paddles lead would not provide ecg information.In this state the device would be inoperable and defibrillation therapy would not be available if needed.This issue is patient related; however there was no adverse event reported.
Additional Manufacturer Narrative
Stryker evaluated the customer's device and was able to duplicate the reported issue.Stryker found the customer was using opened defibrillation pads and ecg electrodes and pre-connecting the cable.The customer was educated on the proper process as documented in the operating instructions.The customer was instructed on proper use of the defibrillation pads and ecg electrodes and provided with new electrodes to resolve the reported issue.After observing proper device operation through functional and performance testing, the device was returned to the customer for use.
Event or Problem Description